American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Marcin Dumnicki. Containments of symbolic powers of ideals of generic points in $\mathbb{P}^3$. Proc. Amer. Math. Soc. 143 (2015) 513-530.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[3] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[4] William M. Goldman and Eugene Z. Xia. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012) 1449-1457. MR 2869130.
Abstract, references, and article information   
View Article: PDF

[5] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information   
View Article: PDF

[6] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information   
View Article: PDF

[7] Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura and Augustine B. O’Keefe. Depth of edge rings arising from finite graphs. Proc. Amer. Math. Soc. 139 (2011) 3807-3813. MR 2823027.
Abstract, references, and article information   
View Article: PDF

[8] Gunnar Fløystad and Mike Stillman. Geometric properties derived from generic initial spaces. Proc. Amer. Math. Soc. 137 (2009) 3619-3625. MR 2529868.
Abstract, references, and article information   
View Article: PDF

[9] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF

[10] Kerstin Hept and Thorsten Theobald. Tropical bases by regular projections. Proc. Amer. Math. Soc. 137 (2009) 2233-2241. MR 2495256.
Abstract, references, and article information   
View Article: PDF

[11] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF

[12] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information   
View Article: PDF

[13] Hidefumi Ohsugi and Takayuki Hibi. Two way subtable sum problems and quadratic Gröbner bases. Proc. Amer. Math. Soc. 137 (2009) 1539-1542. MR 2470810.
Abstract, references, and article information   
View Article: PDF

[14] Feza Arslan and Pinar Mete. Hilbert functions of Gorenstein monomial curves. Proc. Amer. Math. Soc. 135 (2007) 1993-2002. MR 2299471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward Mosteig and Moss Sweedler. The growth of valuations on rational function fields in two variables. Proc. Amer. Math. Soc. 132 (2004) 3473-3483. MR 2084067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christopher J. Hillar. Logarithmic derivatives of solutions to linear differential equations. Proc. Amer. Math. Soc. 132 (2004) 2693-2701. MR 2054796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M'hammed El Kahoui. Constants of derivations in polynomial rings over unique factorization domains. Proc. Amer. Math. Soc. 132 (2004) 2537-2541. MR 2054777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pilar Pisón Casares. The short resolution of a lattice ideal. Proc. Amer. Math. Soc. 131 (2003) 1081-1091. MR 1948098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J.-C. Aval and N. Bergeron. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003) 1053-1062. MR 1948095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aldo Conca. Reduction numbers and initial ideals. Proc. Amer. Math. Soc. 131 (2003) 1015-1020. MR 1948090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Sauer. Polynomial interpolation, ideals and approximation order of multivariate refinable functions. Proc. Amer. Math. Soc. 130 (2002) 3335-3347. MR 1913013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hidefumi Ohsugi and Takayuki Hibi. Quadratic initial ideals of root systems. Proc. Amer. Math. Soc. 130 (2002) 1913-1922. MR 1896022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ngô Viêt Trung. Evaluations of initial ideals and Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 130 (2002) 1265-1274. MR 1879946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jürgen Herzog and Dorin Popescu. On the regularity of $p$-Borel ideals. Proc. Amer. Math. Soc. 129 (2001) 2563-2570. MR 1838378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hidefumi Ohsugi and Takayuki Hibi. Convex polytopes all of whose reverse lexicographic initial ideals are squarefree. Proc. Amer. Math. Soc. 129 (2001) 2541-2546. MR 1838375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Diane Maclagan. Antichains of monomial ideals are finite. Proc. Amer. Math. Soc. 129 (2001) 1609-1615. MR 1814087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ngô Viêt Trung. Gröbner bases, local cohomology and reduction number. Proc. Amer. Math. Soc. 129 (2001) 9-18. MR 1695103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Feza Arslan. Cohen-Macaulayness of tangent cones. Proc. Amer. Math. Soc. 128 (2000) 2243-2251. MR 1653409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2